Overdose - Doctor answers

Share

Overdose (Overview)

When the maximum dose of medication or treatment is exceeded.


1

1
What are the signs of an overdose?

A lot depends: On many things. Classical "overdose" of sedatives like narcotics and benzodiazepines associated with marked sedation and decreased respiratory effort. ...Read more

Overdose (Overview)

When the maximum dose of medication or treatment is exceeded.


2

2
What should I do if I think I overdosed?

What should I do if I think I overdosed?

If you have: Thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United ...Read more

3

3
What happens if I overdose intentionally?

What happens if I overdose intentionally?

Agent and Location: Depending on the agent used and the amount consumed to overdose, you might be fine, you might suffer great injury, or you might die. If the overdose is witnessed by or reported to a physician, a therapist, any health care worker, or a police officer, they are mandated by law to place you in a locked psychiatric facility for at least 72 hours of observation. We have a duty to protect you. ...Read more

See 1 more doctor answer
4

4
What happens if you overdose on your inahaler?

Fast heart rate: Inhalers are for patients with asthma or hyper-reactive lung disease. The inhaler helps dilate their airways making breathing easier. Side effects include fast heart rate or tachycardia, myocardial ischemia in patients with heart disease, among other things. Inhalers should be used under the guidance of a health care professional. ...Read more

5

5
Is overdosing on pills an excruciating way to die?

It may be- depending: On what drug/ medication was used for the over-dose. Or a person could fail at a suicide attempt and live with permanent medical problems. Are you having thoughts about killing yourself.? If yes, please have a friend or relative drive you to the er now. The national suicide hotline is available to you 24 /7: 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). Help = hope. ...Read more

6

6
What to do if someone overdoses on epilizine CR 200?

What to do if someone overdoses on epilizine CR 200?

Go to ER: Any drug overdose needs to be checked asap. So without knowing how much it took to overdose on. Don't fool around on this site, but seek medical help asap and go to the nearest ER ...Read more

See 1 more doctor answer
7

7
What would happen if I overdosed on melatonin?

That depends on how: High the overdose was. A melatonin overdose could lead to symptoms like marked sedation, headache, nausea, vomiting, upset stomach, low blood pressure, dizziness, confusion, disorientation, tremor, liver problems, weakness & seizures. If you are having strong thoughts of self-harm, please have someone take you to the er or call 911 for transport. ...Read more

See 1 more doctor answer
8

8
What happens if someone overdoses on caffeine?

Caffeine O/D: Symptoms of caffeine overdose may include:
Restlessness, ^ heart rate, palpitations, nausea, vomiting, anxiety, insomnia, ^ sweating, dizziness & cardiac arrest. ...Read more

See 1 more doctor answer
9

9
How could I know if I am overdosing on adderal xr?

How could I know if I am overdosing on adderal xr?

You'd know.: If you are functioning pretty well without new or bothersome complaints there is no reason to suspect "overdose". Getting the optimal dose is the goal. When that happens you should have more self-control, improved performance, better social interactions. Neg effects may include "rebound", low appetite, sleep problems. But don't accept these. Instead, talk to dr & get a dose that fits you better. ...Read more

10

10
What happens if you overdosed on medroxyprogesterone?

Overdose: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more

11

11
Could a non benzo person overdose on 2 mgs of lorazapam?

Could a non benzo person overdose on 2 mgs of lorazapam?

Not "overdose": First, Lorazepam needs to be prescribed by your physician, who will determine an appropriate dose for you. Second, a 2 mg dose may make someone who's not used to benzodiazepines sleepy or sedated. Depending on the use your physician intends, this may be exactly the result you want. Check with your doctor on this. ...Read more

See 1 more doctor answer
12

12
I overdosed on entex?

I overdosed on entex?

How do you feel?: I certainly hope you just took a bit more than what is recommended and not intentional od. Anyhow, entex has 2 meds in it and phenylnephrine has half-life of about 3 hours (time it takes for 1/2 to disappear from your body). Usually there is much left after 5-6 half-lives. If you have bad symptoms, please consult doc. Becareful using any med; some can have devastating consequences. Good luck. ...Read more

14

14
What would happen if I overdosed on atenolol?

Betablocker: Could be quite dangerous and should be considered an emergency. It may cause very low heart rate and blood pressure, leading to dizziness or passing out. If overdose is suspected, emergency medical care is advised. ...Read more

15

15
What could happen if someone overdosed on a nsaid?

They could become: Very ill. If you or someone you know has
thoughts about suicide, get seen at the nearest emergency room now. Have a friend or relative drive you or the involved person or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more

16

16
What would happen to you if you overdosed on temazepam?

Temazepam (Restoril): Overdose could cause marked sedation, weakness, confusion, slurring of speech, decreased heart rate, respiratory problems, seizures, coma and possibly death (especially if taken with alcohol. ...Read more

See 1 more doctor answer
19

19
What are the effects of overdosing on paracetamol tables?

What are the effects of overdosing on paracetamol tables?

Liver failure: Initially the symptoms of overdose are nonspecific (nausea, vomiting, abdominal discomfort, etc) but paracetamol (also called acetaminophen) overdose can lead to the most worrisome effect - acute liver failure. An antidote is available but must be administered in a timely fashion. If untreated, liver failure due to paracetamol overdose can ultimately lead to death. ...Read more

20

20
Is taking 16 600mg ibuprofen overdosing?

Is taking 16 600mg ibuprofen overdosing?

Depends: If the entire dose is taken at one time or over a short period of time. This dose is equivalent to about 3 times the maximum recommended daily dose. Call the poison control center 18002221222 or go to your ER for further evaluation, ...Read more